# SDR DHL9970236C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1263-1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT UPPER AIRSTAIRS AREA, TOP TORQUE BOX SKIN IS OIL CAN BS 1263 TO 1243.  CUT OUT DAMAGED AREA AT RT UPPER AIRSTAIR AREA TOP TORQUE BOX SKIN MAT CUT OUT 15 BY 4 AS PER B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR AT UPPER AIRSTAIR AREA AT RT UPPER SKIN BS 1263 TO 1243 AS PER B727 SRM 51-40-2 MAT.  USED 2024T3 .040 8 BY 17 PO NR 8314554 LOT NR 445911.  ALODINED AND PRIMED PER B727 SRM 51-10-2. N/R 4016.
